×

zbMATH — the first resource for mathematics

Nonlinear elliptic systems with quadratic growth. (English) Zbl 0378.35027

MSC:
35J65 Nonlinear boundary value problems for linear elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] CAMPANATO, S.: Proprietà di hölderianità di alcune classi di funzioni. Ann. S.N.S. Pisa17, 175-188 (1963) · Zbl 0121.29201
[2] CAMPANATO, S.: Equazioni ellittiche del II ordine e spazi 347-01. Ann. Mat. Pura e Appl.69, 321-382 (1965) · Zbl 0145.36603
[3] CANFORA, A.: Teorema del massimo modulo e teorema di esistenza per il problema di Dirichlet relativo ai sistemi fortemente ellittici. Ricerche di Mat.15, 249-294 (1966) · Zbl 0152.11003
[4] FREHSE, J.: A discontinuous solution of a mildly nonlinear elliptic system. Math. Z.134, 229-230 (1973) · Zbl 0267.35038
[5] GEHRING, F.W.: The LP-integrability of the partial derivatives of a quasi conformal mapping. Acta Math.130, 265-277 (1973) · Zbl 0258.30021
[6] GIUSTI,E.: Precisazione delle funzioni H1,p e singolarità delle soluzioni deboli dei sistemi ellittici non lineari. Boll. UMI2, 71-76 (1969) · Zbl 0175.40103
[7] GIUSTI, E.: Regolarità parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario. Ann. S.N.S. Pisa23, 115-141 (1969) · Zbl 0175.40102
[8] GIUSTI, E.: Un’aggiunta alla mia nota: Regolarità parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario. Ann. S.N.S. Pisa27, 161-166 (1973) · Zbl 0261.35034
[9] GIUSTI, E., MIRANDA, M.: Sulla regolarità delle solu zioni deboli di una classe di sistemi ellittici quasi lineari. Arch. Ret. Mech. and Anal.31, 173-184 (1968) · Zbl 0167.10703
[10] HILDERBRANDT, S., WIDMAN, K.O.: Some regularity results for quasi linear elliptic systems of second order. Math. 2.142, 67-86 (1975) · Zbl 0317.35040
[11] HILDEBRANDT, S., WIDMAN, K.O.: On the hölder continuity of weak solutions of quasi linear elliptic systems of second order. Ann. S.N.S. Pisa1, 145-178 (1977) · Zbl 0353.35013
[12] MORREY, C.B.: Partial regularity results for non linear elliptic systems. Journ. Math. and Mech.17, 649-670 (1968) · Zbl 0175.11901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.